# SDR 97ZZZX1486

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N992TJ
- Make and model: Beech B200
- Aircraft serial: BB992
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 101800145
- Condition: Bearing Failed
- Location: Nr 3 Mlg
- Part time: 125 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 MAIN OUTER WHEEL BEARING FAILED.  WHEEL DEPARTED AIRCRAFT ON TAKEOFF.  WHEEL SLID OVER AXLE NUT AND COTTER PIN.  BEARING CONE SEIZED ON AXLE.  AXLE WAS GALLED.  BRAKE LINE FITTING SNAPPED OFF.
